# SDR CA060508003

- Difficulty date: May 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8106
- Engine: Pwa PW121
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Relay
- Part number: CL12068161
- Condition: Damaged
- Location: Nr 1 Ecu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK INSPECTION, DURING THE OPERATIONAL CHECK OF "DUPLICATED ECU POWER SUPPLIES AND INTEGRITY OF DIODES CHECK" (TASK 73-20-02), THE BASE OF THE RELAY 7611-K3 (ENG NR 1 ECU) WAS FOUND UNGLUED.  WITH THIS RELAY DISCONNECTED, THE ECU OF THIS ENGINE GOES IN MANUAL MODE DUE TO THE FULL LOSS OF POWER.  IN ADDITION, THE FREE RELAY BASE RESULT IN A HI-RISK OF SHORTING WITH THE STRUCTURE.
